RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Knight, Julia F

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:256
Abstract pages:2329
Full texts:637
References:288
E-mail:

http://www.mathnet.ru/eng/person28872
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/103325

Publications in Math-Net.Ru
2015
1. U. Andrews, D. I. Dushenin, C. Hill, J. F. Knight, A. G. Melnikov, “Comparing classes of finite sums”, Algebra Logika, 54:6 (2015),  748–768  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 489–501  isi  scopus
2. J. Johnson, J. F. Knight, V. Ocasio, J. Tussupov, S. VanDenDriessche, “Preserving categoricity and complexity of relations”, Algebra Logika, 54:2 (2015),  212–235  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 140–154  isi  scopus
2011
3. J. Carson, E. Fokina, V. S. Harizanov, J. F. Knight, S. Quinn, C. Safranski, J. Wallbaum, “The computable embedding problem”, Algebra Logika, 50:6 (2011),  707–732  mathnet  mathscinet  zmath; Algebra and Logic, 50:6 (2012), 478–493  isi  scopus
2006
4. W. Calvert, V. S. Harizanova, J. F. Knight, S. Miller, “Index sets of computable structures”, Algebra Logika, 45:5 (2006),  538–574  mathnet  mathscinet  zmath; Algebra and Logic, 45:5 (2006), 306–325  scopus
2005
5. S. S. Goncharov, V. S. Harizanova, J. F. Knight, A. S. Morozov, A. V. Romina, “On automorphic tuples of elements in computable models”, Sibirsk. Mat. Zh., 46:3 (2005),  523–532  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 405–412  isi
2004
6. W. Calvert, D. Cummins, J. F. Knight, S. Miller, “Comparing Classes of Finite Structures”, Algebra Logika, 43:6 (2004),  666–701  mathnet  mathscinet  zmath; Algebra and Logic, 43:6 (2004), 374–392  scopus
7. S. S. Goncharov, Ch. F. McCoy, J. F. Knight, V. S. Harizanova, “Relatively Hyperimmune Relations on Structures”, Algebra Logika, 43:2 (2004),  170–183  mathnet  mathscinet  zmath; Algebra and Logic, 43:2 (2004), 94–101  scopus
2002
8. S. S. Goncharov, J. F. Knight, “Computable Structure and Non-Structure Theorems”, Algebra Logika, 41:6 (2002),  639–681  mathnet  mathscinet  zmath; Algebra and Logic, 41:6 (2002), 351–373  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020